Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



On the nonexistence of solution of a differential system governing axisymmetric flow of a stratified fluid

Author: Chia Shun Yih
Journal: Quart. Appl. Math. 40 (1982), 101-104
MSC: Primary 76V05
DOI: https://doi.org/10.1090/qam/652054
MathSciNet review: 652054
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Hino and S. Onishi, Analysis on stratified flow into a point sink, Tech. Rep. No. 5, Dept. of Civil Eng., Tokyo Inst, of Tech., 1-18 (1958)
  • [2] E. T. Whittaker and G. N. Watson, Modern analysis, Macmillan Co., New York (1945)
  • [3] C.-S. Yih, On stratified flows in a gravitational field, Tellus 9, 220-227 (1957) MR 0091065
  • [4] C.-S. Yih, Dynamics of nonhomogeneous fluids, Macmillan Co., New York, 1965, 120 MR 0183194
  • [5] C.-S. Yih, Stratified flows, Academic Press, New York, 152, 1980 MR 569474

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76V05

Retrieve articles in all journals with MSC: 76V05

Additional Information

DOI: https://doi.org/10.1090/qam/652054
Article copyright: © Copyright 1982 American Mathematical Society

American Mathematical Society